Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 428596, 18 pages
http://dx.doi.org/10.1155/2012/428596
Research Article

Productivity Formulae of an Infinite-Conductivity Hydraulically Fractured Well Producing at Constant Wellbore Pressure Based on Numerical Solutions of a Weakly Singular Integral Equation of the First Kind

1College of Mathematics, Sichuan University, Sichuan, Chengdu 610041, China
2Department of Petroleum Engineering, The Petroleum Institute, P.O. Box 2533, Abu Dhabi, UAE
3Department of Mathematics and Statistics, Missouri University of Science and Technology, Rolla, MO 65401, USA

Received 13 April 2012; Accepted 29 May 2012

Academic Editor: Kue-Hong Chen

Copyright © 2012 Chaolang Hu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chaolang Hu, Jing Lu, and Xiaoming He, “Productivity Formulae of an Infinite-Conductivity Hydraulically Fractured Well Producing at Constant Wellbore Pressure Based on Numerical Solutions of a Weakly Singular Integral Equation of the First Kind,” Mathematical Problems in Engineering, vol. 2012, Article ID 428596, 18 pages, 2012. doi:10.1155/2012/428596